zbMATH — the first resource for mathematics

Geometry Search for the term Geometry in any field. Queries are case-independent.
Funct* Wildcard queries are specified by * (e.g. functions, functorial, etc.). Otherwise the search is exact.
"Topological group" Phrases (multi-words) should be set in "straight quotation marks".
au: Bourbaki & ti: Algebra Search for author and title. The and-operator & is default and can be omitted.
Chebyshev | Tschebyscheff The or-operator | allows to search for Chebyshev or Tschebyscheff.
"Quasi* map*" py: 1989 The resulting documents have publication year 1989.
so: Eur* J* Mat* Soc* cc: 14 Search for publications in a particular source with a Mathematics Subject Classification code (cc) in 14.
"Partial diff* eq*" ! elliptic The not-operator ! eliminates all results containing the word elliptic.
dt: b & au: Hilbert The document type is set to books; alternatively: j for journal articles, a for book articles.
py: 2000-2015 cc: (94A | 11T) Number ranges are accepted. Terms can be grouped within (parentheses).
la: chinese Find documents in a given language. ISO 639-1 language codes can also be used.

a & b logic and
a | b logic or
!ab logic not
abc* right wildcard
"ab c" phrase
(ab c) parentheses
any anywhere an internal document identifier
au author, editor ai internal author identifier
ti title la language
so source ab review, abstract
py publication year rv reviewer
cc MSC code ut uncontrolled term
dt document type (j: journal article; b: book; a: book article)
Semigroups and some nonlinear fractional differential equations. (English) Zbl 1046.34079
Summary: Equations of the form $$\frac{d^\alpha u(t)} {dt^\alpha}= Au(t)+F\bigl(t,B_1(t), \dots,B_r(t)u(t)\bigr)$$ are considered, where $0<\alpha\le 1$, $A$ is a closed linear operator defined on a dense set in a Banach space $E$ into $E$, $\{B_i(t)$, $i=1,\dots,r,\ t\ge 0\}$ is a family of linear closed operators defined on dense sets in $E$ into $E$ and $F$ is a given abstract nonlinear function defined on $[0,T]\times E^r$ with values in $E$, $T>0$. It is assumed that $A$ generates an analytic semigroup. Under suitable conditions on the family of operators $\{B_i(t):i=1, \dots,r,\ t\ge 0\}$ and on $F$, we study the existence and uniqueness of the solution of the Cauchy problem for the considered equation. Some properties concerning the stability of solutions are obtained. We also give an application for nonlinear partial differential equations of fractional orders.

34G20Nonlinear ODE in abstract spaces
Full Text: DOI
[1] S.D. Zaidman, Abstract differential equations, Research Notes in Mathematics, Pitman Advanced Publishing Program, San Francisco, Londonm Melbourne, 1979 · Zbl 0465.34002
[2] M.M. El-Borai, Semigroups and incorrect problems for evolution equations, 16th IMACS WORLD CONGRESS LAUSANNE, August 2000
[3] El-Borai, M. M.: Some probability densities and fundamental solutions of fractional evolution equation. Chaos, solitons & fractals 14, 433-440 (2002) · Zbl 1005.34051
[4] El-Borai, M. M.; Moustafa, O. L.; Michael, F. H.: On the correct for mulation of a nonlinear differential equations in Banach space. Int. J. Math. 22, No. 1 (1999)
[5] El-Borai, M. M.: On the initial value problem for a partial differential equation with operator coefficients. Int. J. Math. math. Sci. 3 (1980) · Zbl 0457.35086
[6] M.M. El-Borai, On the correct formulation of Cauchy problem, Vectnik Moscow University, l968
[7] Gelfand, I. M.; Shilov, G. E.: Generalized functions. (1959) · Zbl 0091.11102
[8] Schneider, W. R.; Wayes, W.: Fractional diffusion and wave equation. J. math. Phys. 30 (1989)
[9] Feller, W.: An introduction to probability theory and its application. (1971) · Zbl 0219.60003
[10] Gorenflo, R.; Mainardi, F.: Fractional calculus and stable probability distributions. Arch. mech. 50 (1995) · Zbl 0934.35008
[11] Mainradi, F.: Fractional relaxation oscillation and fractional diffusion-wave phenomena. Chaos, solitions & fractals 7 (1996)
[12] Mijatovie, M.; Pilipovie, S.; Vujzovie, F.: {$\alpha$}-timeas integrated semigroups. J. math. Anal. appl. 210 (1997)
[13] Eidelman, S. D.: On the fundamental solution of parabolic systems. Math. sobornik 38 (1956)
[14] Pazy, A.: Semigroups of linear operators and applications to partial differential equations. (1983) · Zbl 0516.47023
[15] Vladimirove, V. S.: Generalized functions in mathematical physics. (1979)